Volume 33, Number 4

Articles in the Issue:

Review Article:
Editorial Board
J. Comp. Math., No. 4, 33 (2015). Abstract
pdf
Full Article

Jinkui Liu and Shengjie Li
Spectral DY-Type Projection Method for Nonlinear Monotone Systems of Equations
J. Comp. Math., 33 (2015), pp. 341-355. Abstract
pdf
Full Article

Kai Liu and Xinyuan Wu
High-Order Symplectic and Symmetric Composition Methods for Multi-Frequency and Multi-Dimensional Oscillatory Hamiltonian Systems
J. Comp. Math., 33 (2015), pp. 356-378. Abstract
pdf
Full Article

Junjie Wang
Multi-symplectic Fourier Pseudospectral Method for a Hight Order Wave Equation of KdV Type
J. Comp. Math., 33 (2015), pp. 379-395. Abstract
pdf
Full Article

Yonghong Ren, Fangfang Guo and Yang Li
Nonlinear Lagrangians for Nonlinear Programming Based on modified Fischer-Burmeister NCP Function
J. Comp. Math., 33 (2015), pp. 396-414. Abstract
pdf
Full Article

Heng Mao
Adaptive Choice of the Regularization Parameter in Numerical Differentiation
J. Comp. Math., 33 (2015), pp. 415-427. Abstract
pdf
Full Article

Xin Li
Some Properties for Analysis-Suitable T-Splines
J. Comp. Math., 33 (2015), pp. 428-442. Abstract
pdf
Full Article